Ueber den Fundamentalsatz der Algebra
Mathematische Annalen, Tome 10 (1876), pp. 572-575
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fundamental Theorem of Algebra
@article{MAN_1876__10_156736,
author = {Gordan},
title = {Ueber den {Fundamentalsatz} der {Algebra}},
journal = {Mathematische Annalen},
pages = {572--575},
year = {1876},
volume = {10},
url = {http://geodesic.mathdoc.fr/item/MAN_1876__10_156736/}
}
Gordan. Ueber den Fundamentalsatz der Algebra. Mathematische Annalen, Tome 10 (1876), pp. 572-575. http://geodesic.mathdoc.fr/item/MAN_1876__10_156736/